Continuity and Fréchet-Differentiability of Nemytskij Operators in Hölder Spaces.
Monatshefte für Mathematik, Tome 113 (1992) no. 4, pp. 107-120
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
superposition operators, Nemytskij operators, continuously Fréchet- differentiable, Hölder spaces
@article{MOMA_1992__113_4_178556,
author = {Manfred Goebel},
title = {Continuity and {Fr\'echet-Differentiability} of {Nemytskij} {Operators} in {H\"older} {Spaces.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {107--120},
year = {1992},
volume = {113},
number = {4},
zbl = {0765.47022},
url = {http://geodesic.mathdoc.fr/item/MOMA_1992__113_4_178556/}
}
Manfred Goebel. Continuity and Fréchet-Differentiability of Nemytskij Operators in Hölder Spaces.. Monatshefte für Mathematik, Tome 113 (1992) no. 4, pp. 107-120. http://geodesic.mathdoc.fr/item/MOMA_1992__113_4_178556/